| Catalog Number |
05P58-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
Headache (1880)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling was evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2023, abbott point of care (apoc) was contacted by a customer regarding i-stat b-hcg cartridges that yielded a positive results on a 22 year old female patient with headaches.There was no additional patient information at the time of this report.Return product is available for investigation.Method date tested result sample i-stat on(b)(6) 2023 0819 1367 iu/l a roche on (b)(6) 2023 0814 <1 iu/l b i-stat positive cut-off values: b-hcg = 5.0 iu/l negative 5.0 < ss-hcg < 25.0 iu/l indeterminate b-hcg = 25.0 iu/l positive there are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: (b)(4).The investigation was completed on 13-dec-2023.A review of the device history record confirmed the cartridge lot met finished goods release criteria.Retained and returned cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Al (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for total b-hcg cartridge lot f23244b.